# SDR SWAA2022012683240

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR STRAP 727D+4 RBL 23 - LBL22 HAS CORROSION / REPLACED ACB FLOOR SPLICE STRAP WITH NEW ONE 146A9401-8 WILL BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE AFT CARGO 56708U 6JUN17
